Probabilistic linear programming problems with exponential random variables : A technical note

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

33 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)589-597
Journal / PublicationEuropean Journal of Operational Research
Volume111
Issue number3
Publication statusPublished - 16 Dec 1998
Externally publishedYes

Abstract

A method for solving probabilistic linear programming problems with exponential random variables is presented in this paper. Assuming that either some or all of the parameters are exponential random variables a transformation is presented to convert the probabilistic linear programming problem to a deterministic mathematical programming problem. A non-linear programming algorithm can then be used to solve the resulting deterministic problem.

Research Area(s)

  • Exponential random variable, Non-linear programming, Probabilistic linear programming, Probability density function